MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133LV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133LV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 133LV-12
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: the following is a list of potential adverse events that may occur with breast implant surgery.The risks include: implant deflation/leakage, additional surgery, capsular contracture, infection, toxic shock syndrome, necrosis, hematoma, seroma, extrusion, breast pain, changes in nipple sensation, changes in breast sensation, dissatisfaction with cosmetic results (wrinkling, folding, displacement, asymmetry, palpability, visibility, ptosis, sloshing), calcific deposits, irritation/inflammation, delayed wound healing, hypertrophic scarring, breast tissue atrophy/chest wall deformity, difficulty/inability in breast feeding, and inability to adequately visualize breast lesions with mammography.In addition to these potential adverse events, there have been concerns with certain systemic diseases.
 
Event or Problem Description
Healthcare professional reported "while filling the tissue expander it was noticed that there was a 'deflation'." surgery was successfully completed with a back up device.The tissue expander did make patient contact.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, brown particle.Leak test was performed and found opening on anterior side.A microscopic analysis was performed which identified a puncture opening on anterior side, consist in the use of some surgical tool.Based on the device analysis the final assessment is: a puncture opening on anterior due to surgical damage like.
 
Event or Problem Description

Brand Name
STYLE 133LV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key6980859
Report Number9617229-2017-03890
Device Sequence Number16423414
Product Code LCJ
UDI-Device Identifier10888628004054
UDI-Public(01)10888628004054(10)2703116(11)150206(17)190106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2019
Device Model Number133LV-12
Device Catalogue Number133LV-12
Device Lot Number2703116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Initial Date Received by Manufacturer 10/05/2017
Supplement Date Received by Manufacturer02/02/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR